Stuffyness & irritation in nose. Allergy?

Possibly. Much of the answer depends on a detailed history. Is there a family or personal history of allergies? How long has it been going on? Any different exposures to allergens (i.e. New pets, new house, new job etc.) any other associated symptoms? You need to see your primary care physician or an allergist to give you a better answer.

Related Questions

Body lotion causes irritation in nose but not allergic?

Body lotion. Yes some lotions contain irritants espeically if you have an inflamed nose already. Read more...

After about a week of using Flownase nasal spray I am getting irritation in nose when I use it. Should I stop?

Yes. please, it can be from a faulty technique or some other problem in your nose that requires medical attention. If steroid nasal sprats are used improperly, they can cause dryness of nasal septum and sometimes nose bleeds. for now use saline nasal washes till you see an ENT for evaluation, good luck. Read more...